# SDR DLM88101136

- Difficulty date: April 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 59366630521
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 AFT CARGO COMP CORROSION ON LEFT TIE DOWN TRACK.  REPLACED TIE DOWN TRACK PER SRM 51-30-1 AND 51-30-5.
